# SDR VNAA202503070036

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703181115
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STGR 3LH (LINTEL AREA) FS280.00 AT CIRCUNFERENTIAL SKIN JOINT.  CRACK ON STGR 3LH (LINTEL AREA) FS280.00 AT CIRCUNFERENTIAL SKIN JOINT WAS REPAIRED PER REO 690-53-21-1892 REV - -. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
